# SDR 20010403CW002

- Difficulty date: April 3, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N9225Y
- Make and model: Piper PA 31P 350
- Aircraft serial: 31P8414015
- Engine: Lyc LTIO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1068291018
- Part serial: A1200396
- Condition: Broken
- Location: Rt Engine
- Part time: 160 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FAILED DURING CRUISE FLIGHT IN IMC.  MAG HOUSING FLANGES BROKE AND MAG FELL OUT OF ACCESSORY MOUNT.  ENGINE FACTORY OVERHAUL WITH THIS NEW MAG 3/27/00.  NO SIGNS OF OIL LEAKAGE BEFORE FAILURE.  ENGINE FEATHERED AND AIRCRAFT RETURNED WITHOUT INCIDENT.
